# SDR FDKA200607149

- Difficulty date: July 2, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 11,659 hours, 11,082 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6128 MCO.  THE CREW NOTED THE EMERGENCY EXIT SIGN ABOVE AISLE INOP.  MAINTENANCE RESECURED CONNECTOR ON LIGHT.  OPS CHECKED GOOD.
